Did Rousey use Steriods?
Posted 23 November 2015 - 05:46 PM
Here are some of the theories behind the disturbing image.
During the fight in Melbourne two Sundays ago, there were controversial and unfounded suggestions it was a result of steroid use.
There have been cases of athletes developing jaundice — which causes a yellow pigmentation in the skin — after using steroids for more than two years.
2. The Canvas
Kedzie said the surface of the Octagon rubbing off on the feet, combined with it being cold, was the cause of the discoloration. Kedzie said she would “scrub the s–t” out of her feet after a bout because “they got yellow as hell.”
The canvas may explain the yellow, but what about the purple?
3. Raynaud’s phenomenon
The level of Rousey’s discoloration, especially coming immediately after a brutal knockout, led to an argument that the UFC star was suffering from Raynaud’s phenomenon.
“Raynaud’s (ray-NOHZ) disease causes some areas of your body — such as your fingers and toes — to feel numb and cold in response to cold temperatures or stress,” the Mayo Clinic explains.
“In Raynaud’s disease, smaller arteries that supply blood to your skin narrow, limiting blood circulation to affected areas (vasospasm).”
In most cases, the condition is harmless, but in severe cases, a loss of blood flow can permanently damage the tissue and even lead to gangrene.
4. Other Therioes
fighters apply a resin to their feet for grip, and it can develop a yellow tinge on the sole.
– Weight loss and dehydration taking a toll on the body.
– Dirty floors.
– The photograph just has a yellow hue.
What do you think it was?
Posted 23 November 2015 - 05:58 PM
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users